# SDR FDEA202205111177

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA BETWEEN STATION 5 - 113 TO STATION   1541 LEFT HAND LONGERON LEFT 49 FOUND CORROSION.
